# SDR SWAA2012102908952

- Difficulty date: October 25, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 16,401 hours, 9,889 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: 6567380
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE COVER LENS LOOSE.  SECURED LENS PER MM AND MT.
